Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics
Kapak Resmi
ISSN 1303-5991 | e-ISSN 2618-6470 | Periyot Yılda 2 Sayı | Başlangıç: 1948 | Yayıncı Ankara Üniversitesi | http://communications.science.ankara.edu.tr/index.php?series=A1
Archive transfer is in progress. You can access the entire archive of the journal from  here  until it is transferred to this page.

Communications Faculty of Sciences University of Ankara Series A1-Mathematics and Statistics is a peer reviewed journal which has been published since 1948 by Ankara University, accepts original research articles written in English in the fields of Mathematics and Statistics. Review articles written by eminent scientists can also be invited by the Editor.
Publisher:           Ankara University Faculty of Sciences
Owner:                Prof. Dr. Selim Osman SELAM, Dean of Faculty of Sciences, Ankara University 
Year Released:   1948
Period:                Twice a year
Language:           English
ISSN: 1303-5991    e-ISSN: 2618-6470
URL:                   http://communications.science.ankara.edu.tr/index.php?series=A1
DOI Prefix:         10.31801/cfsuasmas  (before 2018,  10.1501/ Commua1  )
E-Mail:                nozalp@science.ankara.edu.tr
Contact Address: Nuri ÖZALP, Communications Faculty of Sciences University of Ankara 06100 Besevler-ANKARA



Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics

ISSN 1303-5991 | e-ISSN 2618-6470 | Periyot Yılda 2 Sayı | Başlangıç: 1948 | Yayıncı Ankara Üniversitesi | http://communications.science.ankara.edu.tr/index.php?series=A1
Kapak Resmi

3.533

7.783
Archive transfer is in progress. You can access the entire archive of the journal from  here  until it is transferred to this page.

Communications Faculty of Sciences University of Ankara Series A1-Mathematics and Statistics is a peer reviewed journal which has been published since 1948 by Ankara University, accepts original research articles written in English in the fields of Mathematics and Statistics. Review articles written by eminent scientists can also be invited by the Editor.
Publisher:           Ankara University Faculty of Sciences
Owner:                Prof. Dr. Selim Osman SELAM, Dean of Faculty of Sciences, Ankara University 
Year Released:   1948
Period:                Twice a year
Language:           English
ISSN: 1303-5991    e-ISSN: 2618-6470
URL:                   http://communications.science.ankara.edu.tr/index.php?series=A1
DOI Prefix:         10.31801/cfsuasmas  (before 2018,  10.1501/ Commua1  )
E-Mail:                nozalp@science.ankara.edu.tr
Contact Address: Nuri ÖZALP, Communications Faculty of Sciences University of Ankara 06100 Besevler-ANKARA



Volume 68 Issue 2 Year 2019 Son Sayı
Cilt 68 - Sayı 2 - Tem 2019
  1. On some problems regarding set valued (α,ψ)-F-contractions
    Sayfalar 1240 - 1255
    Muhammad Nazam, Hassen Aydi, Muhammad Arshad
  2. On the evolute offsets of ruled surfaces using the Darboux frame
    Sayfalar 1256 - 1264
    Gülsüm Yeliz Şentürk, Salim Yüce
  3. On achromatic number of central graph of some graphs
    Sayfalar 1265 - 1272
    N. Nithyadevi, D. Vijayalakshmi
  4. On the inverse problem for finite dissipative Jacobi matrices with a rank-one imaginary part
    Sayfalar 1273 - 1288
    Ebru Ergun
  5. On Borel convergence of double sequences
    Sayfalar 1289 - 1293
    Ulas Yamanci
  6. Equitable edge chromatic number of P_{m}⊗S_{n}⁰ and S_{m}⁰⊗S_{n}⁰
    Sayfalar 1294 - 1300
    J. Veninstine Vivik
  7. f-Biminimal submanifolds of generalized space forms
    Sayfalar 1301 - 1315
    Fatma KARACA
  8. Spectral expansion of Sturm-Liouville problems with eigenvalue-dependent boundary conditions
    Sayfalar 1316 - 1334
    Nihal Yokuş, Esra Kır Arpat
  9. Vertex magic total labeling of middle and total graph of cycle
    Sayfalar 1335 - 1340
    R. Vimal Kumar, D. Vijayalakshmi
  10. Degree based topological invariants of splitting graph
    Sayfalar 1341 - 1349
    G Mohanappriya, D. Vijayalakshmi